Statistical relaxation in closed quantum systems and the Van Hove-limit

Autor(en): Bartsch, C.
Vidal, P.
Stichwörter: EQUATION; Physics; Physics, Multidisciplinary
Erscheinungsdatum: 2007
Herausgeber: SPRINGER HEIDELBERG
Journal: EUROPEAN PHYSICAL JOURNAL-SPECIAL TOPICS
Volumen: 151
Startseite: 29
Seitenende: 39
Zusammenfassung: 
We analyze the dynamics of occupation probabilities for a certain type of design models by the use of two different methods. On the one hand we present some numerical calculations for two concrete interactions which point out that the occurrence of statistical dynamics depends on the interaction structure. Furthermore we show an analytical derivation for an infinite system that yields statistical behaviour for the average over the whole ensemble of interactions in the Van Hove-limit.
ISSN: 19516355
DOI: 10.1140/epjst/e2007-00359-4

Show full item record

Google ScholarTM

Check

Altmetric